Know someone over 50 who is making a difference? Nominate them for the AARP Purpose Prize. Nominations close March 31!

Reply
Info Seeker
0
Kudos
442
Views

Re: Constant dizziness after stopping cigarettes

442 Views
Message 1 of 3

They did check my BP and I’ve beem checking it at home. It’s a tad high been like 128/85and sometimes 129/90. 

Report Inappropriate Content
0
Kudos
442
Views
Treasured Social Butterfly
0
Kudos
460
Views

Re: Constant dizziness after stopping cigarettes

460 Views
Message 2 of 3

Did they check your blood pressure?   Doesn't smoking raise your blood pressure?  And what about the suboxone? Is higher blood pressure a side effect of that?

 

So maybe if you have stopped, your blood pressure is a little low?  Can you check it at home?

 

And are you drinking enough fluids?  Dehydration can cause temporary low blood pressure and that can make you feel dizzy, especially when you first get up in the mornings, or stand up after sitting awhile. 

 

 

Report Inappropriate Content
0
Kudos
460
Views
Info Seeker
0
Kudos
483
Views
2
Replies

Constant dizziness after stopping cigarettes

483 Views
Message 3 of 3

I’m trying to figure out what’s causing my constant lightheadedness. I quit smoking cigarettes cold turkey adter 12 years a little over a month ago. About 8 days after i quit I was at work and I started to get lightheaded. No vertigo, the room doesnt spin, I just feel woozy. I went to urgent care and my PC doctor. They checked my ears and did a CBC and a few more blood work test. All came back fine. My cholesterol was a tade bit high. But they couldn’t pin point anything. I also quit taking Suboxone after a months use 4 days after I quit smoking. I’m not sure if stopping smoking and stopping the Suboxone would cause constant lightheadedness. I started smoking a few cigarettes again last week to see if that would make it go away. I just feel lightheaded after smoking now. Any idea if all these chemicals coming out of my body would cause this constant dizziness? My anxietys starting to get worse because of it I’m thinking it’s something wrong with my heart or something.

Report Inappropriate Content
0
Kudos
483
Views
2
Replies